# SDR HEEA079348

- Difficulty date: May 30, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N911MJ
- Make and model: Skrsky S76A
- Aircraft serial: 760231
- Aircraft time: 11,120 hours
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Harness
- Part number: 7655202010105
- Condition: Failed
- Location: Mlg
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MLG WIRE HARNESS FAILED CONTINUITY CHECK. SCRAPPED.
